# SDR USAA2009083192302

- Difficulty date: August 27, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 38,684 hours, 15,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240004
- Condition: Leaking
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - EES - L-1 DOOR ASSIST BOTTLE DISCHARGED.  REPLACED DIAPHRAGM & SERVICED BOTTLE IAW JOB CARD R1C25305.
